MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE STANDARD PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00568200
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient had peg, endovive 20 fr, placed and reported approximately 4 months afterward to physician that the peg broke.The patient brought the peg to physician.The inner balloon stopper is gone, presumably 'broken off' inside stomach.The patient had a new peg placed and no harm came to the patient as a result of this event.The device was saved to be returned to the manufacturer.Manufacturer response for tubes, gastrointestinal (and accessories), endovive standard peg kit (per site reporter).The device will be returned for failure analysis.

Brand Name
ENDOVIVE STANDARD PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8309750
Report Number8309750
Device Sequence Number2197682
Product Code KNT
UDI-Device Identifier08714729748687
UDI-Public(01)08714729748687
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2019
Report Date (Section F) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberM00568200
Device Lot Number22202036
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Home
Date Report to Manufacturer02/06/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight84
Date Report Sent to FDA02/01/2019